# SDR UIEA2016042000253

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,065 hours, 16,924 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION APPEARS TO HAVE FAILED ON DESCENT THROUGH 3,000 FT.  OUTFLOW VLV OPENED FULLY & REMAINED FULL OPEN NO EICAS OR STATUS MSGS & NO FAULTS FOUND.  PERFORMED BITE TEST CPC 1 & 2 IAW AMM 21-31-00, NO DEFECTS NOTED.  ALSO PERFORMED MANUAL MODE CONTROL TEST IAW AMM 21-31-00 WITH ALL OPERATIONS NORMAL.  ALSO VISUALLY INSPECTED OUTFLOW VLV FROM GND OK.  REQUESTED PRESS SYS VERIFICATION FLIGHT.  FLIGHT CREW INFORMED VERIFICATION FLIGHT SUCCESSFUL, ALL NORMAL.
